# SDR CA991208017

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Part number: 8SC0029030
- Condition: Leaking
- Location: Nr 3
- Part time: 6,172 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE RIGHT NR 3 LEADING EDGE DEICE BOOT WOULD NOT INFLATE.  MAINTENANCE FOUND THE DEICE BOOT TO BE INTERNALLY CONTAMINATED WITH WATER.  SUBMITTER SUGGESTED WATER ENTERED THROUGH A NUMBER OF HOLES INCLUDING ONE HOLE WHICH HAD BEEN PATCHED WHERE THE PATCH WAS MISSING.
